# SDR DXTA2015030205989

- Difficulty date: February 28, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Gulstm GV
- Aircraft serial: 631
- Aircraft time: 13,274 hours, 4,857 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF FL220 USING ELEC NOSE DOWN TRIM,  RECEIVED AN FGC 1 FAIL MSG.  PITCH TRIM DISENGAGED.  FGC 2 FAILED WHEN TRYING TO TRIM AFTER REENGAGING ELEC TRIM.  FGC 1 REMAINED FAILED.  MANUAL TRIM WAS VERY STIFF & ALMOST FELT LIKE A BINDING MOVEMENT.   TRIM AT THE TIME WAS -3.5 NOSE DOWN.   EVEN HARDER TO TRIM WHEN NEEDED MORE NOSE DOWN TRIM.  NOSE UP TRIM WAS A LITTLE EASIER TO USE.  REMOVED ELEVATOR TRIM SERVO PN 7000260-502, SN 97060795 & INSTALLED REPAIRED ELEVATOR TRIM SERVO PN 7000260-502, SN 98100889.  OPERATIONAL CHECKS GOOD AT THIS TIME.  REF MM CHAPTER 22-13-03 & 22-10-00 FOR WORK COMPLETED.  COMPLIED WITH CMP GV 221002 AUTOPILOT OPERATIONAL TEST.  NO DISCREPANCIES NOTED.  COMPLIED WITH CMP GV 273306 EVL TRIM TAB CONTROL SYS.
